# SDR 2002FA0000996

- Difficulty date: July 8, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Aircraft: N139HP
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 8,782 hours
- Engine: Wright R335042
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN ACCESS PANEL DOUBLER CRACKED IN SEVERAL PLACES CWS 90 LEFT SIDE TO CWS 90 RIGHT SIDE.  RIGHT WING LOWER SKIN CRACKED AT AN ACCESS PANEL AT CWS 94.  (SW)
